Tax Evasion and Capital Taxation
Bibliographic Data
| ID | 10181767 |
|---|---|
| Authors | Shahar Rotberg, Joseph B Steinberg (0000-0001-9540-1656) |
| Year | 2024 |
| Volume | 132 |
| Issue | 7 |
| Pages | 2488-2529 |
| Publication date | 2024-01-24 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0022-3808 • E-ISSN: 1537-534X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/729066 |
| OpenAlex | W4391175940 |
| Language | EN |
| References cited | 24 |
Biology · Capital (architecture · Double taxation · Economics · Evasion (ethics · Monetary economics · Public economics · Tax Evasion · Corporate Taxation and Avoidance · Fiscal Policy and Economic Growth · Taxation and Compliance Studies
| Highly cited | No |
|---|